# SDR SWAA2014051327893

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 67,604 hours, 56,152 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESS DECK BEADED WEB CRACKED AT STATION 667, LBL 36.  REPAIRED WEB IAW EA.
